Q. Why am I having erection problem during intercourse?

Answered by
Dr. Saurabh S Pandya
and medically reviewed by Dr. Divya Banu M

Hello doctor,

I am unable to get an erection for a longer time. I have erection problem during intercourse. Very low feeling to have intercourse.

Do you have a question on Poor Erection or Low Sexual Drive?

Ask a Doctor Now

Dr. Saurabh S Pandya

M.B.B.S.., M.S. (SURGERY)., M.CH. (UROLOGY
Urology

Hi,

Welcome to icliniq.com.

Since how long are you having these issues? Did the erection problem occur first or the lack of interest in sex occur first? Are you married or in a relationship? Do you masturbate? Does erection during masturbation last longer?

Are you having any medical disease or are you on any medications? Any history of recent weight gain? What is the frequency of intercourse (in a week)? You can send me answers to the above questions. In the meantime, you can start tablet DuraPlus once daily at bedtime for about 10 days and see how things improve. Take care.

Thank you doctor,

This issue has been there for the past 6 to 7 months now. Lack of interest in sex occurred first. Recently married, hence looking for a treatment to not to have issues in the wedding.

Yes, I masturbate and find it more happier than sex. I like to watch porn most of the times. Sometimes I might prefer to watch porn and masturbate rather than sex. During mastrubation also it does not last long.

No medical disease and no medications. I have always been 88 kilos approximately. Very less sexual contact recently and I masturbate 3 to 4 times per day. I also feel that my frontal skin on the penis is hard. Head is always covered, I was never able to open the skin or push the skin back. The penis is slightly tilted towards left.

Unable to keep the erection longer. I lose the erection in between sex and not able to cum during sex. Sometimes need to frame mental images of sex to cum during the sex. In the meantime, you can start tablet DuraPlus once daily at bedtime for about 10 days and see how things improve. How does this tablet help?

Dr. Saurabh S Pandya

M.B.B.S.., M.S. (SURGERY)., M.CH. (UROLOGY
Urology

Hi,

Welcome back to icliniq.com.

It is important to have intimacy with your partner, for a healthy married and sexual life. There are ways to increase intimacy other than intercourse. Adequate foreplay is also needed and you need to gradually know the needs of your partner for her better satisfaction. Decreasing porn exposure will be the first step. It often leads to unrealistic expectations and often unnatural desires. Of course once you both are comfortable you may experiment, but first, you two need to get intimate.

Lack of desire towards a partner can be due to mental issues, so you need to develop that intimacy with your partner. It can also be due to lower levels of testosterone. So I would suggest you get a thyroid profile, CBC, RBS, serum creatinine, and serum testosterone levels checked. Inability to pull back foreskin may be due to phimosis (narrow foreskin opening) and may cause problems in intercourse. If so, you may need a circumcision (minor operation of the foreskin).

I would suggest tablet Duraplus once daily initially and then as required basis. (30 tablets), V-two sachets one sachet with water daily for two months (60 sachets). The Duraplus tablet helps in increasing the duration and strength of erection. The sachet supplies nutrients for better penile health. These medicines will help you til your interpersonal issues get solved.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From: Poor Erection Low Sexual Drive

Related Questions & Answers


I procrastinate a lot. Is it psychological? Can it be rectified?
Query: Dear doctor,I am 34 years old and am married with two kids, the youngest of the two is 5 months. I have three queries.I procrastinate a lot. Is it psychological? Can it be rectified?I have low self-esteem. Things which happened in my past keep coming to my mind and it hurts me. My mum has told me th...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. 1 & 2. A lot of individuals have the habit of procrastinating. If there are no other associated symptoms, we cannot label this as psychological. You have mentioned that you have low self-esteem and you think a lot about past. Somet...  Read Full »
 
Are herbal medicines effective in curing erectile dysfunction?
Query: Hi doctor. I am 32 years old. My weight is 72 kg. I am not able to get full erection. I was on L-pride (Levosulpiride) and Nuanxit (Flupentixol) and I stopped it before a week. I do not have any problem like sugar or BP. Even if I get full erection, I ejaculate very early. What could be the problem...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. The drugs Levosulpiride and Flupentixol will cause side effects like reduced libido or erectile dysfunction. Levosulpiride results in increased prolactin concentration and thus ultimately poor erection. As you have stopped the medicines just a week back, it will take tim...  Read Full »
 
My fiancee has low sex drive. What could be the reason?
Query: Hello doctor,My 29 year old fiancee has very less sex drive. Please suggest a remedy.  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. There are many causes of a low sexual drive. Let me mention few important causes: Compatibility problems:- Compatibility problems are one of the most important factors. A couple in a happy relationship does not usually get libi...  Read Full »
 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: